# SDR DALA2021010600061

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION ON FLOOR STRINGERS LBL 2.90, 7.55, 10.45, 16.10 AND RBL 2.90, 7.55, 10.45 BETWEEN STA 1480 AND 1460 AT AFT CARGO COMPARTMENT AND REPAIRED PER SRM.
